# SDR JJBA362PH321470

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 27,952 hours, 38,808 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT ON TAKEOFF, NLG STAYED DOWN FOR 90-120 SECONDS.  GEAR FINALLY ACCOMPANIED WITH A GRINDING NOISE.  MX PERFORMED OPS CHECK OF EXTENSION AND RETRACTION SYS.  NO DEFECTS NOTED DURING THESE GEAR CHECKS.
